Color of Stool change when injected with methotrexate?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bella3250
Regular Member


Date Joined Aug 2008
Total Posts : 351
   Posted 3/12/2010 9:18 AM (GMT -7)   
I have a question for those on methotrexate.  You all know what color of the medicine is right?  well after you get injected does the color of your bowel movement change to that color?  It's really weird but mine does.  I was just wondering if this happens to anyone else? Also after i get my injection i feel so sick.  I get extrememly tired to where i just want to go to sleep and i feel so neaseated and i feel like i want to vomit even the next day.  I also get a terrible headache.  Does anyone else have this too? 

lilcrohnieUK
Regular Member


Date Joined Dec 2007
Total Posts : 414
   Posted 3/12/2010 10:49 AM (GMT -7)   
Tiredness is quite common the day after. As for the nausea try a good anti-emetic such as Stemetil/prochlorperazine - I tried many nausea meds and this one worked fantastic, apparently its often given to chemo patients. As for the headache make certain your hydration is in check this is so so important on methotrexate - your body needs LOTS of water before and after the dose as well as maintaing good hydration in general anyway.
And as for the stool I have yellow stool the majority of the time as I have excess bile in it - but I get where your coming from it does look a bit like the liquid you inject!!
 
 


MAG102886
Veteran Member


Date Joined Jul 2008
Total Posts : 674
   Posted 3/12/2010 12:38 PM (GMT -7)   
Actually if I'm late on taking my MTX my stools turn that dirty yellow color, once I take it then my stools go back to normal.  I dont get any side effects from it.
Dianogsed with Crohns: At 16 years old. 23 years old now.
Surgeries:3 Bowel Resections, Gallbladder Removed, 3 Abscess Cleanings, Fistula Repair
Current Meds: Methorexate, Vitamin B12 (injections), Nexium.
Next Surgery: None.
 

debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/12/2010 1:08 PM (GMT -7)   
My stools have always been a yellowish-orangeish to normal brown. But its diarrhea and always looks kinda yellow on the T.P,

And, My liver enzymes are perfectly normal. It may just be Fast transit time or type of foods im eating.

I also just started my MTX yesterday. Took my Zofran 35min before. Injected into the leg. Woke up fine. No side effects either. Than took my folic acid when i awoke.

sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 3/12/2010 1:31 PM (GMT -7)   
I don't notice a change in color...
1 fistula, crohn's colitis, limited to large intestine
Compounded budesonide 3mg/daily, Cimzia, MTX . Dx Osteoporosis 10/08 started Forteo 1/27/09


bella3250
Regular Member


Date Joined Aug 2008
Total Posts : 351
   Posted 3/13/2010 10:55 AM (GMT -7)   
My doc injects me with methotrexate so it's during the day that i get my injection. So i feel all the side effects. Also he prescribed zofran for the neausea and my insurance co won't cover it b/c im not on a chemo drug. so i don't know what else to take. the neasea is extremely bad to the point where sometimes i think i don't want to be on the drug anymore. so far it has not helped me but i've only been on it for about two months and the doc says it can take up to 4 or 5 months b4 you can feel any effect. idk anymore. what will be will be i guess.

debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/13/2010 4:12 PM (GMT -7)   
methotrexate IS a chemo drug. Low dose Chemo

debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/13/2010 4:22 PM (GMT -7)   
Btw, 4-5 months?

4-5 months before even "knowing" if methotrexate is working.. Is WAY TO LONG.

Im guessing 25mg? 5 months would be nearly 20weeks. 450mg to see effect? Thats False.

bella3250
Regular Member


Date Joined Aug 2008
Total Posts : 351
   Posted 3/14/2010 8:54 PM (GMT -7)   
That's what the doc said. I don't know. Yes i get 25 mg a week injected. What has your doc told you b/c as of right now I feel really bad and my crohn's is flaring big time. Constant diareah and the when i have to go i have to go. There is no waiting. Sorry to be so graphic. Do you get extremem neasea with the metho b/c i can't stand it. I don't know what to do about it. I have it all day and all night. I thought it was b/c i was hungry then i'd eat and i'd feel even worse. What are your side effects if any debilitated? How long have you been on it and have you seen any postitve effects from the drug?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:46 AM (GMT -7)
There are a total of 2,735,199 posts in 301,283 threads.
View Active Threads


Who's Online
This forum has 151386 registered members. Please welcome our newest member, Kier.
201 Guest(s), 1 Registered Member(s) are currently online.  Details
Mews2much


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer